# SDR AALA20141102009

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 45,960 hours, 18,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5240U33
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT FOUND CRACKED BETWEEN FUSELAGE STATION 540 & 556 AT LBL 1.  REMOVED & INSTALLED NEW SERVICEABLE FLOORBOARD SUPPORT.
